# SDR QMLA2012041112057

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N937AM
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- Aircraft time: 9,390 hours, 20,078 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,692 hours, 21,151 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Loose
- Location: Oil Temp Sensor
- Part time: 9,390 hours
- Component: Sensor
- Component part number: 704A37642043
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, PILOT NOTICED CLIMBING OIL TEMPERATURE.  ALL OTHER INSTRUMENTS NORMAL.  SLOWLY REDUCED POWER AND MAINTAINED AIRSPEED FOR COOLING IAW FLIGHT MANUAL INSTRUCTIONS.  AFTER CONTINUING WITH SUFFICIENT AIRSPEED AND REDUCED POWER, TEMPERATURE STILL HIGH.  PERFORMED AN EMERGENCY LANDING.  MX FOUND OIL TEMP SENDING UNIT WIRE CONNECTION LOOSE.  TIGHTENED CONNECTION.  SYSTEM OPERATIONALLY CHECKED NORMAL AND THE ACFT WAS RETURNED TO SERVICE.
